# SDR SWAA2022081841328

- Difficulty date: August 12, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 68,058 hours, 28,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT OVERHEAD BIN LOCATION 6ABC;9ABC;14ABC;13DEF;11DEF;8DEF AND R/H OVERWING EXIT DOOR INTERIOR AND EXTERIOR INOP / [01] REMOVED AND REPLACED BATTERIES PACKS M1669 AND M2335 PER AMM 33-51-06-960-805. TEST NORMAL.;[02] VERIFIED STEP 1.
